# SDR SWAA2020011540474

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,760 hours, 24,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048701
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF ADJACENT TO LT SIDE OVERWING EMERGENCY EXIT DOOR.  R&R SIGN ASSEMBLY PER MM.
